Verification methods and symbolic computations

Krämer, Walter (2010) Verification methods and symbolic computations. Albanian J. Math., 4 (4). pp. 123-133. ISSN 1930-1235

2010-11.pdf - Published Version
Available under License Creative Commons Attribution.

Download (276kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:57
Last Modified: 19 Feb 2018 02:57

Actions (login required)

View Item View Item